# SDR REXA200900058

- Difficulty date: May 26, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,094 hours, 16,371 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2673, FLAP FAIL AT ZERO ON TAXI.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED FLAP ACTUATOR IAW AMM.
